Similarity of multiples of Albert forms in characteristic 2
Detlev W. Hoffmann; Ahmed Laghribi
Bulletin de la Société Mathématique de France (2013)
- Volume: 141, Issue: 2, page 343-354
- ISSN: 0037-9484
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] R. Baeza – Quadratic forms over semilocal rings, Lecture Notes in Math., vol. 655, Springer, 1978. Zbl0382.10014MR491773
- [2] P. Draxl – « Über gemeinsame separabel-quadratische Zerfällungskörper von Quaternionenalgebren », Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 16 (1975), p. 251–259. MR480436
- [3] R. Elman, N. Karpenko & A. Merkurjev – The algebraic and geometric theory of quadratic forms, American Mathematical Society Colloquium Publications, vol. 56, Amer. Math. Soc., 2008. Zbl1165.11042MR2427530
- [4] F. Faivre – « Liaison des formes de Pfister et corps de fonctions de quadriques en caractéristique », thèse de doctorat, Université de Franche-Comté, 2006.
- [5] S. Garibaldi – « Orthogonal involutions on algebras of degree 16 and the Killing form of », in Quadratic forms—algebra, arithmetic, and geometry, Contemp. Math., vol. 493, Amer. Math. Soc., 2009, p. 131–162. Zbl1229.11063MR2537098
- [6] D. W. Hoffmann – « On a conjecture of Izhboldin on similarity of quadratic forms », Doc. Math.4 (1999), p. 61–64. Zbl0916.11021MR1677655
- [7] D. W. Hoffmann & A. Laghribi – « Quadratic forms and Pfister neighbors in characteristic 2 », Trans. Amer. Math. Soc.356 (2004), p. 4019–4053. Zbl1116.11020MR2058517
- [8] N. Jacobson – « Some applications of Jordan norms to involutorial simple associative algebras », Adv. in Math.48 (1983), p. 149–165. Zbl0522.16030MR700981
- [9] K. Kato – « Symmetric bilinear forms, quadratic forms and Milnor -theory in characteristic two », Invent. Math.66 (1982), p. 493–510. Zbl0497.18017MR662605
- [10] A. Laghribi – « Witt kernels of function field extensions in characteristic 2 », J. Pure Appl. Algebra199 (2005), p. 167–182. MR2134299
- [11] —, « Sur le déploiement des formes bilinéaires en caractéristique 2 », Pacific J. Math.232 (2007), p. 207–232.
- [12] —, « Jacobson’s theorem for bilinear forms in characteristic 2 », Proc. Amer. Math. Soc.137 (2009), p. 2905–2912. MR2506448
- [13] —, « Les formes bilinéaires et quadratiques bonnes de hauteur 2 en caractéristique 2 », Math. Z.269 (2011), p. 671–685. MR2860258
- [14] A. Laghribi & P. Mammone – « Hyper-isotropy of bilinear forms in characteristic 2 », in Quadratic forms—algebra, arithmetic, and geometry, Contemp. Math., vol. 493, Amer. Math. Soc., 2009, p. 249–269. Zbl1229.11059MR2537105
- [15] T. Y. Lam – « On the linkage of quaternion algebras », Bull. Belg. Math. Soc. Simon Stevin9 (2002), p. 415–418. Zbl1044.16012MR2016580
- [16] P. Mammone & D. B. Shapiro – « The Albert quadratic form for an algebra of degree four », Proc. Amer. Math. Soc.105 (1989), p. 525–530. Zbl0669.10042MR931742
- [17] A. S. Merkurʼev – « On the norm residue symbol of degree », Dokl. Akad. Nauk SSSR261 (1981), p. 542–547. MR638926
- [18] C. H. Sah – « Symmetric bilinear forms and quadratic forms », J. Algebra20 (1972), p. 144–160. Zbl0226.15010MR294378